# SDR AALA20020042

- Difficulty date: January 17, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT LIGHT COVER MISSING AND WIRES DISCONNECTED AT SET 7B.  REPLACED EMERGENCY EXIT LIGHT COVER AND RECONNECTED WIRES TO SEAT 7B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
